On Jacobi sums in ℚ(ζₚ)

Bruno Anglès; Filippo A. E. Nuccio

Acta Arithmetica (2010)

  • Volume: 142, Issue: 3, page 199-218
  • ISSN: 0065-1036

How to cite

top

Bruno Anglès, and Filippo A. E. Nuccio. "On Jacobi sums in ℚ(ζₚ)." Acta Arithmetica 142.3 (2010): 199-218. <http://eudml.org/doc/279116>.

@article{BrunoAnglès2010,
author = {Bruno Anglès, Filippo A. E. Nuccio},
journal = {Acta Arithmetica},
keywords = {cyclotomic extensions; Jacobi sums; Vandiver's conjecture; ideal class group},
language = {eng},
number = {3},
pages = {199-218},
title = {On Jacobi sums in ℚ(ζₚ)},
url = {http://eudml.org/doc/279116},
volume = {142},
year = {2010},
}

TY - JOUR
AU - Bruno Anglès
AU - Filippo A. E. Nuccio
TI - On Jacobi sums in ℚ(ζₚ)
JO - Acta Arithmetica
PY - 2010
VL - 142
IS - 3
SP - 199
EP - 218
LA - eng
KW - cyclotomic extensions; Jacobi sums; Vandiver's conjecture; ideal class group
UR - http://eudml.org/doc/279116
ER -

NotesEmbed ?

top

You must be logged in to post comments.